# SDR AALA960735

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lav Service Pnl
- Condition: Corroded
- Location: Bs 1287-1308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON INSIDE OF AFT LAV SERVICE PAN.  INSTALLED DOUBLER PER ESO80559 DATED 5-3-96.  (M)
